MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUMID-VENT FILTER COMPACT STRAIGHT; FILTER, BACTERIAL, BREATHING-C

TELEFLEX MEDICAL SDN. BHD. HUMID-VENT FILTER COMPACT STRAIGHT; FILTER, BACTERIAL, BREATHING-C
Model Number IPN043768
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that there was "water leaking in the hme filter while attached to the ventilator and patient.Occured during ventilation treatment.The filter was replaced." at the time of this report, the customer has not returned our requests for additional information.The complaint file will be updated if further information is received.
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned and sent to the manufacturing site for investigation.The manufacturing site reports: "the complaint reported that water leaking in the hme filter while attached to the ventilator and patient.Leaking occurred during ventilation treatment.No issue found on the returned complaint sample.Device was assembled correctly.Based on the investigation conducted on the returned sample, the complaint on water leak was not confirmed.Leak test conducted on complaint sample and the result show no leak.Water leaking during ventilation treatment may due to the accumulation of secretion on the filter.Ifu state that replace unit immediately if soiled with secretion or otherwise obstructed.In current manufacturing procedure, 100% leak testing and visual inspection after assembly process is conducted.Thus, any ineffective products will be culled out during this process.Therefore, it is very unlikely condition at the manufacturing area that the product having leak to be released for shipment." the complaint could not be confirmed.No issues were found with the returned sample and a review of the device history records showed no relevant findings.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that there was "water leaking in the hme filter while attached to the ventilator and patient.Occured during ventilation treatment.The filter was replaced." additional information received indicates there was no delay in patient treatment.

Brand Name
HUMID-VENT FILTER COMPACT STRAIGHT
Common Device Name
FILTER, BACTERIAL, BREATHING-C
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16765572
Report Number8040412-2023-00149
Device Sequence Number17650825
Product Code CAH
UDI-Device Identifier04026704348022
UDI-Public04026704348022
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Model NumberIPN043768
Device Catalogue Number19402
Device Lot NumberKMZ21B1091
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown